# SDR 2011FA0000713

- Difficulty date: October 11, 2011
- Submitted: October 28, 2011
- Operation: General aviation
- Aircraft: N3972A
- Make and model: Snias AS350B3
- Aircraft serial: 7082
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Shaft
- Part number: 350A34015004
- Condition: Mismanufactured
- Location: Tail Rotor
- Part time: 187 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLATION OF REPAIRED TAIL ROTOR ASSY, A VIBRATION CHECK AND BALANCE CHECK OF THE "SHORT SHAFT" IS REQUIRED.  THE BALANCE WAS OUT BY A CONSIDERABLE AMOUNT AND AS THESE PART WERE NEVER REMOVED OR ALTERED DURING THE REPLACEMENT OF THE TAIL ROTOR ASSY, IT CAN ONLY BE ASSUMED THAT THE SHORT SHAFT WAS NOT PROPERLY BALANCED WHEN LEAVING THE FACTORY.  RECOMMEND STRICTER QC ON THE BALANCING OF ROTORS BEFORE LEAVING THE MFG.
